# SDR SIMA20170914006

- Difficulty date: September 14, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 32,154 hours, 27,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 14523110403
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 10 CRACKED BELOW COPILOTS DV WINDOW.  REMOVED AND REPLACED THE FRAME IAW SRM 51-40-02.
